Adrenal exhaustion or estrogen dominance

I have been in menopause for 10 years and I also have been extremely fatigued along with a host of other symptoms. I started using Natpro in June of this year and my symptoms are actually getting worse. I have been using 4 pumps in the morning and 4 more at night along with taking vitamin E and magnesium.

Should I have patience and give it more time to work or do I need to increase my dosage. I am not even sure of the amount I am using now. Or could all of this be adrenal fatigue? Please help as I am feeling so bad.
Thank you.

Comments for Adrenal exhaustion or estrogen dominance

Click here to add your own comments

Dec 17, 2019
Adrenal exhaustion or estrogen dominance
by: Joy

Hi there

One pump delivers 50mg cream, if you are using 4 pumps in the morning and another 4 pumps at night then you are using 400mg cream per day. If this is not helping you then I suggest that you increase the amount of cream. You will have to experience with this amount as we are all different. If you are still suffering from Estrogen Dominance symptoms then the increase of cream will help. You are also in Menopause, the cream should be used every day. As soon as your adverse symptoms clear and you feel stable, then you can slowly reduce the amount of cream to a level that suits you but never used less than 100mg per day. The How to use Progesterone Cream explains in more detail.

Adrenal stress can cause exhaustion, see here. You might find Dr Wilson's website helpful. Progesterone does help.

I am pleased that you are taking magnesium but are you also taking Vitamin D3?
Vitamin D3 is very important, a deficiency reduces the benefits of progesterone. Nothing less than 5,000iu's per day is needed. Optimal range is between 70-100ng/ml. Magnesium and vitamin K2 with no soy are important co-factors needed when taking vitamin D3.

I hope this helps you.

Take care.
Joy

Dec 17, 2019
Estrogen dominance
by: Anonymous

Thank you for responding. I miss stated that I'm taking vitamin E, it is in fact Vitamin D that I am taking.

A week ago I have increased my dosage to 5 pumps in the am and 5 pumps in the pm. I still see no relief. Should I give it more time to work, am I doing something wrong? I am so discouraged by this and am hoping for some kind of relief soon. So any advice you can give me is greatly appreciated.

Dec 17, 2019
Estrogen dominance
by: Anonymous

One more thing I forgot to add. About 1 hour after I apply my cream my symptoms get worse. What does that mean?

Dec 23, 2019
Also fatigued and down
by: Anonymous

I’m the same. Using 400 per day split in am and pm. An hour after the am dosage I'm crash. No energy. Down and no motivation. Just lay in the couch. My hot flashes also seem to get worse. Natpro was my last hope. Tried everything really. Do I need to increase?? Can you please reply ? I don’t know what to do. And yes I read practically your whole site. I’m just afraid to increase and get even worse!! Tia for your reply! And merry Christmas.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...